Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 9, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Mar 31, 2014, 4:51 PM CDT for 5 counties in Iowa. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2014, 4:51 PM CDT (21:51 UTC)
- Expired
- Mar 31, 2014, 5:15 PM CDT
- In force
- 24 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, IA, Franklin County, IA, Grundy County, IA, Hamilton County, IA, Hardin County, IA
The radar
The Des Moines radar (KDMX), 89 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.9 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1860 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
916
WUUS53 KDMX 312151
SVRDMX
IAC023-069-075-079-083-312215-
/O.NEW.KDMX.SV.W.0009.140331T2151Z-140331T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
451 PM CDT MON MAR 31 2014
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FRANKLIN COUNTY IN NORTH CENTRAL IOWA...
SOUTHWESTERN BUTLER COUNTY IN NORTH CENTRAL IOWA...
EASTERN HAMILTON COUNTY IN CENTRAL IOWA...
NORTHERN HARDIN COUNTY IN CENTRAL IOWA...
NORTHWESTERN GRUNDY COUNTY IN CENTRAL IOWA...
* UNTIL 515 PM CDT
* AT 450 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JEWELL
JUNCTION...OR 12 MILES EAST OF WEBSTER CITY...MOVING NORTHEAST AT
55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
IOWA FALLS...HAMPTON...ACKLEY...ALDEN...ELLSWORTH...WILLIAMS...
BLAIRSBURG...GENEVA...BUCKEYE...BRADFORD...POPEJOY...OWASA...BEEDS
LAKE STATE PARK...AUSTINVILLE...ROBERTSON...FAULKER...IOWA FALLS
MUNICIPAL AIRPORT...HAMPTON MUNICIPAL AIRPORT AND ACKLEY MUNICIPAL
AIRPORT.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 132 AND 148.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4228 9358 4243 9369 4256 9353 4256 9350
4258 9350 4282 9320 4254 9290
TIME...MOT...LOC 2150Z 231DEG 47KT 4239 9358
HAIL...1.00IN
WIND...60MPH
$$
DONAVON2 follow-up statements
174
WWUS53 KDMX 312207
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
507 PM CDT MON MAR 31 2014
IAC079-312217-
/O.CAN.KDMX.SV.W.0009.000000T0000Z-140331T2215Z/
HAMILTON IA-
507 PM CDT MON MAR 31 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HAMILTON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4233 9347 4250 9346 4256 9350 4258 9350
4282 9320 4254 9290
TIME...MOT...LOC 2207Z 231DEG 47KT 4253 9335
$$
IAC023-069-075-083-312215-
/O.CON.KDMX.SV.W.0009.000000T0000Z-140331T2215Z/
FRANKLIN IA-BUTLER IA-HARDIN IA-GRUNDY IA-
507 PM CDT MON MAR 31 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHERN FRANKLIN...SOUTHWESTERN BUTLER...NORTHERN HARDIN AND
NORTHWESTERN GRUNDY COUNTIES...
AT 507 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IOWA FALLS...
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
IOWA FALLS...HAMPTON...ACKLEY...ALDEN...GENEVA...BUCKEYE...
BRADFORD...POPEJOY...OWASA...BEEDS LAKE STATE PARK...AUSTINVILLE...
ROBERTSON...FAULKER...IOWA FALLS MUNICIPAL AIRPORT...HAMPTON
MUNICIPAL AIRPORT AND ACKLEY MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4233 9347 4250 9346 4256 9350 4258 9350
4282 9320 4254 9290
TIME...MOT...LOC 2207Z 231DEG 47KT 4253 9335
HAIL...1.00IN
WIND...60MPH
$$
JOHNSON386
WWUS53 KDMX 312212
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
512 PM CDT MON MAR 31 2014
IAC023-069-075-083-312222-
/O.EXP.KDMX.SV.W.0009.000000T0000Z-140331T2215Z/
FRANKLIN IA-BUTLER IA-HARDIN IA-GRUNDY IA-
512 PM CDT MON MAR 31 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FRANKLIN...
SOUTHWESTERN BUTLER...NORTHERN HARDIN AND NORTHWESTERN GRUNDY
COUNTIES WILL EXPIRE AT 515 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4233 9347 4250 9346 4256 9350 4258 9350
4282 9320 4254 9290
TIME...MOT...LOC 2208Z 231DEG 47KT 4253 9335
$$
JOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:44 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Mar 31, 3:44 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 344 PM CDT MON MAR 31 2014 .SHORT TERM /TONIGHT/... ISSUED AT 316 PM CDT MON MAR 31 2014 WINDS CONTINUE AND WILL KEEP THE ADVISORY UP AS SCHEDULED THROUGH 23Z. EXPECTED LINE OF TSRA IS STARTING TO TAKE SHAPE. INITIALLY A FINE LINE...NOW HAVE ELEVATED CORES TO 40 DBZ IN THE 5-10K LAYER. SEE NO REASON FOR THIS TO NOT CONTINUE WITH LINE EVIDENT ON SATELLITE PICTURES MOISTURE IS VERY LIMITED AND DO NOT EXPECT TO SEE THE CONVECTION LAST ALL THAT LONG. SHOULD BE OUT OF THE CWA BY 01Z. COLD AIR WILL SPILL ACROSS THE CWA TONIGHT IN THE WAKE OF THE LOW. MOS TEMPS MAY BE A BIT TOO COOL...BUT NOT THAT FAR OFF. WINDS WILL CONTINUE OVER NRN HALF OF THE CWA WITH WIND ADVISORY FOR TONIGHT LOOKING WELL PLACED. WILL BRING IN CLOUDS AROUND THE BACK SIDE OF THE LOW. NAM 925 FORECASTS HAVE A GOOD HANDLE ON THE EVOLUTION. .LONG TERM /TUESDAY THROUGH MONDAY/... ISSUED AT 316 PM CDT MON MAR 31 2014 TEMPERATURES WILL BE SHARPLY COOLER TO BEGIN EXTENDED AS CAA WRAPS AROUND RETREATING LOW PRESSURE SYSTEM. HOWEVER...AS LOW LIFTS NE...WAA WILL BEGIN TO PUSH INTO SOUTHERN IOWA IN THE LATE AFTERNOON HOURS...AND HAVE KEPT TEMPERATURES UP SOMEWHAT ACROSS THE SOUTH. MAIN CONCERN FOR EXTENDED WILL BE PROLONGED PERIODS OF PRECIPITATION CHANCES AS A TWO PHASED SYSTEM BEGINS TO AFFECT CENTRAL IOWA WEDNESDAY. WAA CONTINUES...HELPING TO KEEP TEMPERATURES UP SOMEWHAT AND HAVE WARMED A FEW DEGREES...WARM FRONT WILL LIFT INTO NORTHERN MISSOURI LATE WEDNESDAY WITH PRECIPITATION SPREADING INTO SOUTHERN IOWA. MODELS CONTINUE TO INDICATE BEST PRECIPITATION CHANCES NOT UNTIL EARLY WEDNESDAY MORNING...AND HAVE THEREFORE CUT BACK SOMEWHAT ON OVERNIGHT PRECIPITATION TUESDAY NIGHT. MODELS HAVE COME INTO PRETTY GOOD AGREEMENT WITH TIMING AND PLACEMENT OF SYSTEM...THOUGH GFS REMAINS A BIT OF AN OUTLIER WITH PRECIPITATION LIFTING MUCH MORE QUICKLY TO THE NORTH. HAVE KEPT PRECIPITATION CHANCES MORE IN LINE WITH MORE CONSISTENT ECMWF FORECAST. IF MORE SOUTHERN SOLUTION VERIFIES...MAY HAVE PRECIPITATION TOO FAR TO THE NORTH...THOUGH HAVE KEPT PRECIP GOING IN THAT AREA GIVEN FURTHER NORTH TREND OF GFS. ANTICIPATE A BREAK IN PRECIPITATION BEFORE ANOTHER WAVE PUSHES THROUGH ASSOCIATED WITH STRONG LOW PRESSURE SYSTEM THURSDAY INTO FRIDAY. AGAIN...MODELS HAVE BEGUN TO COME INTO MUCH BETTER AGREEMENT WITH TIMING AND STRENGTH OF LOW...THOUGH PLACEMENT REMAINS UNCERTAIN. ECMWF IS FURTHER NORTH WITH SECONDARY LOW AND THEREFORE MAY SEE DRY SLOT ON THURSDAY NIGHT BEFORE WRAP AROUND PRECIPITATION RETURNS FRIDAY...WHILE GFS KEEPS BROAD PRECIPITATION ACROSS THE AREA. AS TEMPERATURES REMAIN WARMER DURING THE DAYTIME HOURS...ANTICIPATE MOST PRECIPITATION TO FALL AS RAIN...THOUGH COULD SEE SNOW IN THE NORTH OR A RAIN/SNOW MIX ACROSS CENTRAL IOWA INTO THE OVERNIGHT HOURS WITH COOLER TEMPERATURES. HOWEVER...COLDER AIR PUSHING IN BEHIND LOW FOR FRIDAY WILL GIVE BEST CHANCE FOR MIX OR SNOW ACROSS THE AREA. MOISTURE WILL NOT BE LACKING WITH EITHER PORTION OF THIS SYSTEM...AND ANTICIPATE WIDESPREAD PRECIPITATION AT VARIOUS TIMES THROUGHOUT MUCH OF THE WEEK. THOUGH AS NOTED...WILL SEE BREAKS AT TIMES AS WELL. SYSTEMS WILL LIFT OUT BY SATURDAY AND HIGH PRESSURE WILL WORK IN...BRINGING DRY WEATHER. HOWEVER...THIS TOO WILL BE SHORT LIVED AS ANOTHER AREA OF LOW PRESSURE DIGS SOUTH INTO SOUTHER PLAINS...WITH VARIED CHANCES FOR PRECIPITATION INDICATED FOR LATE IN THE WEEKEND AND EARLY INTO THE WEEK. HOWEVER...THIS IS VERY UNCERTAIN AS MODELS AGAIN HAVE POOR AGREEMENT IN HANDLING OF THIS SYSTEM. HAVE THEREFORE ONLY KEPT SLIGHT AND CHANCE POPS FOR SUNDAY INTO MONDAY. && .AVIATION...31/18Z ISSUED AT 1218 PM CDT MON MAR 31 2014 SURFACE LOW OVER SERN SD WILL MOVE NORTHEAST TO WRN LAKE SUPERIOR BY 12Z. DRY SLOT OVER IA WILL GIVE THE POTENTIAL FOR A NARROW LINE OF CONVECTION IN THE 21Z-01Z TIME FRAME. NO LOCATION WILL BE UNDER THREAT FOR MORE THAN 30 MINUTES OR SO WITH CONVECTION DECREASING RAPIDLY AT SUNSET. STRATUS IN NEBRASKA IS AT THE IFR LEVEL AND IS EXPECTED TO SEE THE CIGS RISE A LITTLE AS THE LOW PULLS AWAY. VFR CONDITIONS OVER THE SRN TAF SITES...WITH MVFR FOR SEVERAL HOURS OVER THE NRN SITES. STRONG WINDS WILL CONTINUE TONIGHT AND DIMINISH SLOWLY TUE. OUTLOOK...HIGH PRESSURE WILL BRING VFR CONDITIONS AND LIGHT WINDS LATE TUE AND TUE NIGHT. CONDITIONS WILL DETERIORATE FROM THE SOUTH ON WED. && .DMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ADAIR-ADAMS- AUDUBON-CASS-CLARKE-DALLAS-DECATUR-GUTHRIE-JASPER-LUCAS-MADISON- MARION-POLK-RINGGOLD-TAYLOR-UNION-WARREN-WAYNE. WIND ADVISORY UNTIL 7 AM CDT TUESDAY FOR BLACK HAWK-BOONE-BREMER- BUTLER-CALHOUN-CARROLL-CERRO GORDO-CRAWFORD-EMMET-FRANKLIN- GREENE-GRUNDY-HAMILTON-HANCOCK-HARDIN-HUMBOLDT-KOSSUTH-MARSHALL- PALO ALTO-POCAHONTAS-SAC-STORY-WEBSTER-WINNEBAGO-WORTH-WRIGHT. && SHORT TERM...MS LONG TERM...AWB AVIATION...MS MAR 14
Hazardous weather outlook, Mar 31, 3:55 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 355 PM CDT MON MAR 31 2014 IAZ004>007-015>017-023>028-033>039-044>049-011100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL- 355 PM CDT MON MAR 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FROM U.S. HIGHWAY 169 EAST. THEY WILL MOVE OUT OF THE AREA BY EARLY THIS EVENING. AN ISOLATED SEVERE STORM IS POSSIBLE WITH DAMAGING WINDS GUSTS AND LARGE HAIL THE MAIN SEVERE THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE NEEDED UNTIL 6 PM. IAZ050-062-075-085-086-096-097-011100- TAMA-POWESHIEK-MAHASKA-MONROE-WAPELLO-APPANOOSE-DAVIS- 355 PM CDT MON MAR 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THE EARLY EVENING. AN ISOLATED SEVERE STORM IS POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN SEVERE THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 8 PM. IAZ057>061-070>074-081>084-092>095-011100- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-CASS-ADAIR-MADISON-WARREN- MARION-ADAMS-UNION-CLARKE-LUCAS-TAYLOR-RINGGOLD-DECATUR-WAYNE- 355 PM CDT MON MAR 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EAST OF U.S. HIGHWAY 169 UNTIL THIS EVENING. AN ISOLATED SEVERE STORM IS POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN SEVERE THREATS. AN ELEVATED FIRE DANGER IS POSSIBLE UNTIL SUNSET WITH STRONG WINDS AND HUMIDITY VALUES IN THE 25 TO 40 PERCENT RANGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED UNTIL 6 PM.
In the hours before
Special weather statement, Mar 31, 4:51 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 451 PM CDT MON MAR 31 2014 IAZ006-007-016-017-025-026-036-037-047>049-010000- WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN-HAMILTON- HARDIN-BOONE-STORY-MARSHALL- INCLUDING THE CITIES OF...FOREST CITY...LAKE MILLS...NORTHWOOD... MANLY...GARNER...BRITT...KANAWHA...MASON CITY...CLEAR LAKE... EAGLE GROVE...CLARION...BELMOND...HAMPTON...WEBSTER CITY... IOWA FALLS...ELDORA...ACKLEY...BOONE...AMES...MARSHALLTOWN 451 PM CDT MON MAR 31 2014 ...STRONG THUNDERSTORMS WERE DEVELOPING OVER CENTRAL IOWA... AT 445 PM...A LINE OF THUNDERSTORMS HAD DEVELOPED FROM AROUND AMES NORTH THROUGH NORTH CENTRAL IOWA. THE STORMS WERE MOVING NORTHEAST AT 40 MPH. EXPECT THE THUNDERSTORMS TO CONTINUE TO DEVELOP AND MOVE NORTHEAST THROUGH 600 PM AND MOVE THROUGH THE I35 CORRIDOR NORTH OF AMES. SOME CITIES WHICH WILL BE IMPACTED BY THE STORMS INCLUDE IOWA FALLS...HAMPTON...MASON CITY AND NORTHWOOD. THE STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS AND HAIL BELOW AN INCH IN DIAMETER. A FEW OF THESE STORMS MAY PRODUCE SEVERE WEATHER SO WATCH FOR POSSIBLE WARNINGS.
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:58 AM CDT | Wind Advisory | DMX | Adair, Adams, Audubon, Black Hawk, Boone, Bremer and 38 more | 27 hr |
| Mar 31, 5:25 PM CDT | Severe Thunderstorm Warning | DMX | Marshall, Story | 35 min |
| Mar 31, 6:04 PM CDT | Special Weather Statement | DMX | Black Hawk, Grundy | 26 min |
| Mar 31, 6:45 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Poweshiek | 30 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.